# SDR AALA201706059036

- Difficulty date: June 3, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug MD 83
- Aircraft serial: 53562
- Aircraft time: 56,766 hours, 27,884 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE INBOARD SIDE OTBD THRUST REVERSER HAS 10 ELONGATED HOLES WHERE THE RIVET HEADS ARE FLOATING AROUND.  INSTALLED NEW RIVETS IAW SRM 51-30-08.  OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
